, Volume 30, Issue 5, pp 553–563

On the limit of large girth graph sequences



Let d≥2 be given and let µ be an involution-invariant probability measure on the space of trees TTd with maximum degrees at most d. Then µ arises as the local limit of some sequence {Gn}n=1 of graphs with all degrees at most d. This answers Question 3.3 of Bollobás and Riordan [4].

Mathematics Subject Classification (2000)



Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    D. Aldous and R. Lyons: Processes on Unimodular Random Networks, Electron. J. Probab.12 (2007), Paper 54 (1454–1508).MathSciNetMATHGoogle Scholar
  2. [2]
    D. Aldous and M. J. Steele: The objective method: probabilistic combinatorial optimization and local weak convergence; in: Probability on discrete structures, pp. 1–72, Encyclopaedia Math. Sci., 110, Springer, Berlin, 2004.Google Scholar
  3. [3]
    I. Benjamini and O. Schramm: Recurrence of distributional limits of finite planar graphs, Electron. J. Probab.6 (2001), Paper 23, 13 pp. (electronic).Google Scholar
  4. [4]
    B. Bollobás and O. Riordan: Sparse graphs: metrics and random models; Random Struct. Alg. (2010),
  5. [5]
    L. Bowen: Periodicity and circle packings of the hyperbolic plane, Geom. Dedicata102 (2003), 213–236.MathSciNetMATHCrossRefGoogle Scholar

Copyright information

© János Bolyai Mathematical Society and Springer Verlag 2010

Authors and Affiliations

  1. 1.Alfred Renyi Institute of the Hungarian Academy of SciencesBudapestHungary

Personalised recommendations